# SDR MASA2011103163926

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,535 hours, 17,015 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE BTMS READS ZERO.  R2 NR 2 BRAKE.
